Document Type

Article

Publication Date

11-2008

Abstract

In this article, we provide some asymptotic behaviors of linearized viscoelastic flows in a general two-dimensional domain with certain parameters small and the time variable large.

Comments

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B (DCDS-B) following peer review. The definitive publisher-authenticated version of He, Y., & Li, Y. (2008). Asymptotic Behavior of Linearized Viscoelastic Flow Problem. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 10 (4), 843-856 is available online at: http://dx.doi.org/10.3934/dcdsb.2008.10.843.

DOI

10.3934/dcdsb.2008.10.843

Find in your library

Off-Campus WSU Users


Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 13
  • Usage
    • Downloads: 206
    • Abstract Views: 29
  • Captures
    • Readers: 3
see details

Share

COinS